MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO., HU CD HORIZON® FENESTRATED SCREW SET; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM

MEDTRONIC PUERTO RICO OPERATIONS CO., HU CD HORIZON® FENESTRATED SCREW SET; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Model Number 55750027540
Medical Device Problem Code Backflow (1064)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/10/2025
Type of Reportable Event Malfunction
Event or Problem Description
Information was received from healthcare provider (hcp) via a manufacturer representative regarding a patient having posterior verte bral fusion at 9th thoracic vertebra - pelvis (left s1).Pre op diagnosis was pseudarthrosis following fourth lumbar vertebra compression fracture, fifth lumbar vertebra and sixth lumbar vertebra compression fractures.It was reported that during screw insertion, cement injection procedure was performed using this product on the left s1.Cement was injected into the vertebral body without issue up to approximately 1.6 cc, but when injecting the final 0.2 cc, a shadow was observed around the screw head on the x-ray image, and direct visualization confirmed a small amount of cement leakage.The leaked cement was removed as much as possible, and this did not interfere with the subsequent procedure.It was considered that the issue is not due to a defect in the cement itself.It was unable to be determined whether leakage was due to backflow within the screw or leakage from the tip.There were no patient symptoms reported.There were no further complications reported regarding the event.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
CD HORIZON® FENESTRATED SCREW SET
Common Device Name
THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO., HU
road 909, km. 0.4
humacao,pr
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO., HU
road 909, km. 0.4
humacao,pr
Manufacturer Contact
justin ellis
1800 pyramid place
memphis, TN 38132
7635265677
MDR Report Key23959874
Report Number2647346-2026-00006
Device Sequence Number9473786
Product Code NKB
UDI-Device Identifier00763000149161
UDI-Public(01)00763000149161(17)300328(10)H6042398
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K201362
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number55750027540
Device Catalogue Number55750027540
Device Lot NumberH6042398
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2025
Initial Report FDA Received Date01/05/2026
Date Device Manufactured03/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown